# SDR SWAA2018121027423

- Difficulty date: December 8, 2018
- Submitted: December 12, 2018
- Operation: Air carrier
- Aircraft: N401WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29813
- Aircraft time: 62,360 hours, 36,511 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 2315
- Part serial: 8010
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 WINDOW OUTER PANE CRACKED.  R&R R2 WINDOW HEAT CONTROLLER PER MT.
